Table of Contents
ISRN Mathematical Analysis
Volume 2014, Article ID 461965, 7 pages
http://dx.doi.org/10.1155/2014/461965
Research Article

Existence of Nontrivial Solutions of p-Laplacian Equation with Sign-Changing Weight Functions

Département de Mathématiques, Faculté des Sciences de Tunis, Campus Universitaire, 2092 Tunis, Tunisia

Received 30 September 2013; Accepted 9 December 2013; Published 12 February 2014

Academic Editors: E. Colorado, L. Gasinski, and D. D. Hai

Copyright © 2014 Ghanmi Abdeljabbar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Ambrosetti, H. Brezis, and G. Cerami, “Combined effects of concave and convex nonlinearities in some elliptic problems,” Journal of Functional Analysis, vol. 122, no. 2, pp. 519–543, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. C. O. Alves and Y. H. Ding, “Multiplicity of positive solutions to a p-Laplacian equation involving critical nonlinearity,” Journal of Mathematical Analysis and Applications, vol. 279, no. 2, pp. 508–521, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  3. H. Brézis and E. Lieb, “A relation between pointwise convergence of functions and convergence of functionals,” Proceedings of the American Mathematical Society, vol. 88, no. 3, pp. 486–490, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. C.-M. Chu and C.-L. Tang, “Existence and multiplicity of positive solutions for semilinear elliptic systems with Sobolev critical exponents,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 11, pp. 5118–5130, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. D. Lü, “Multiple solutions for p-Laplacian systems with critical homogeneous nonlinearity,” Boundary Value Problems, vol. 2012, article 27, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  6. G. A. Afrouzi and M. Alizadeh, “Positive solutions for a class of p-Laplacian systems with sign-changing weight,” International Journal of Mathematical Analysis, vol. 1, no. 17–20, pp. 951–956, 2007. View at Google Scholar · View at MathSciNet
  7. S. H. Rasouli and G. A. Afrouzi, “The Nehari manifold for a class of concave-convex elliptic systems involving the p-Laplacian and nonlinear boundary condition,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 10, pp. 3390–3401, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  8. H. Brézis and L. Nirenberg, “Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents,” Communications on Pure and Applied Mathematics, vol. 36, no. 4, pp. 437–477, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. H. Yin, “Existence results for classes of quasilinear elliptic systems with sign-changing weight,” International Journal of Nonlinear Science, vol. 10, no. 1, pp. 53–60, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. K. J. Brown and Y. Zhang, “The Nehari manifold for a semilinear elliptic equation with a sign-changing weight function,” Journal of Differential Equations, vol. 193, no. 2, pp. 481–499, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. N. Nyamoradi, “The Nehari manifold for a Navier boundary value problem involving the p-biharmonic,” Iranian Journal of Science and Technology, vol. 35, no. 2, pp. 149–155, 2011. View at Google Scholar · View at MathSciNet
  12. M. Willem, Minimax Theorems, Progress in Nonlinear Differential Equations and their Applications, 24, Birkhäuser, Boston, Mass, USA, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  13. X.-F. Ke and C.-L. Tang, “Existence of solutions for a class of noncooperative elliptic systems,” Journal of Mathematical Analysis and Applications, vol. 370, no. 1, pp. 18–29, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. T.-F. Wu, “On semilinear elliptic equations involving concave-convex nonlinearities and sign-changing weight function,” Journal of Mathematical Analysis and Applications, vol. 318, no. 1, pp. 253–270, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet